e-Journal
Paper Type ![]() |
Contributed Paper |
Title ![]() |
Non-negative Integer Solutions of Some Diophantine Equations |
Author ![]() |
Somchit Chotchaisthit |
Email ![]() |
somchit@kku.ac.th |
Abstract: In this paper, it is shown that for any non-negative integers m and n, all non-negative integer solutions of the Diophantine equation 43n2x + 43y = z2m are the from (3, n, 3(43)) if m = 1 and n is even, and it has no solution in the case m 1 or n is odd. It is also shown that all non-negative integer solutions of the Diophantine equation 2x + 2n43y = z2m are the following forms: |
|
Start & End Page ![]() |
1163 - 1171 |
Received Date ![]() |
2014-09-08 |
Revised Date ![]() |
|
Accepted Date ![]() |
2015-04-06 |
Full Text ![]() |
Download |
Keyword ![]() |
Exponential Diphantine equation |
Volume ![]() |
Vol.44 No.3 (July 2017) |
DOI |
|
Citation |
Chotchaisthit S., Non-negative Integer Solutions of Some Diophantine Equations, Chiang Mai Journal of Science, 2017; 44(3): 1163-1171. |
SDGs |
|
View:695 Download:394 |